# SDR ASAA2020080322970

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,135 hours, 6,131 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT CAUTION LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE AND LIGHT ILLUMINATED AGAIN WHEN TURNED BACK ON. GROUNDED - YES. UPON ARRIVAL TO A/C OBSEERVED LEFT SIDE WINDOW ON AND GREEN. ACCOMPLISHED BITE OF WHCU FOR LEFT SIDE, BIT IS GREEN PASS, FAULT HISTORY LOGGED SEVERAL SENSOR FAULTS, ACCOMPLISHED TEST OF WINDOW HEAT REF B737-900 AMM 30-41-41 OPS CKD NML.
